# SDR 99FDEA00140

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945238
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR GATE BEAM CRACKED AT LOWER FORWARD STOP FITTING.  **  S/D  **  STOP DRILLED LT FWD ENTRY DOOR GATE BEAM AT LWR FWD STOP FITTING AND INSTALLED DOUBLER IAW FEDEX SR 27-52-015 STEP 1 THRU 10.
